MathSciNet Relay Station
MathSciNet bibliographic data
MR2386428 35K55 (35B40 35K20)
Payne, L. E.; Philippin, G. A.; Schaefer, P. W. Bounds for blow-up time in nonlinear parabolic problems. J. Math. Anal. Appl. 338 (2008), no. 1, 438–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement